MAUDE Adverse Event Report: ARTHREX, INC. CUP GRASPER, TEETH, 2.5 X 330MM, WB; RONGEUR

ARTHREX, INC. CUP GRASPER, TEETH, 2.5 X 330MM, WB; RONGEUR
Model Number CUP GRASPER, TEETH, 2.5 X 330MM, WB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/22/2025, a sales representative reported via (b)(4) that an ar-s7120-025-330w cup grasper w/ teeth bottom tip of the instrument broke off.This occurred during an interlaminar decompression on (b)(6) 2025 it was stated that the surgeon was not negligent or putting abnormal pressure on the instrument to cause it to break.The fragment was retrieved and the procedure was completed using another cup grasper.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted the tip of an ar-s7120-025-330w cup grasper had broken and the fragment was retrieved.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 10-aug-2023.

Brand Name
CUP GRASPER, TEETH, 2.5 X 330MM, WB
Common Device Name
RONGEUR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22030088
Report Number1220246-2025-02066
Device Sequence Number15541456
Product Code LXH
UDI-Device Identifier00888867427495
UDI-Public(01)00888867427495(11)230810(10)01573808
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUP GRASPER, TEETH, 2.5 X 330MM, WB
Device Catalogue NumberAR-S7120-025-330W
Device Lot Number01573808
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date10/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown